# SDR UALA2011082904620

- Difficulty date: August 29, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 63,455 hours, 9,255 cycles
- Engine: Pwa PW40903
- Engine time: 41,737 hours, 5,525 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 41,737 hours, 5,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN EXIT CASE LINER AT 11:00 O'CLOCK POSIT DAMAGED AT PARTLY MISSING.   SAMC TEXT:  ENG TO BE REPLACED PER MM.  NOTED ENGINE WAS REPLACED ESN 222049 INSTALLED.
